| Model Number |
406136 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Related manufacturing reference: 3005334138-2023-00053.During an atrial fibrillation cryoballoon ablation procedure, it was noted that the hemostasis valve of the introducer was leaking blood.The device was exchanged for another introducer of the same model and lot # but the same issue was noted.The device was exchanged again to an introducer with the same model but different lot # and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
One 14f fast-cath introducer sheath was received for evaluation.The sheath passed pressure and aspiration leak testing with no anomalies observed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported leak remains unknown.